# SDR HEEA967311

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle Assy
- Part number: 1000404
- Condition: Cracked
- Location: Door
- Part time: 3,110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HANDEL  IS CRACKED.  (HOUSING IS CRACKED)
